# SDR DHL2007783510

- Difficulty date: June 2, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO LT WING LE BS 720E, WBL 70.5, PREVIOUS REPAIR DOUBLER SHOW WORN OUT PATH, CHAFING WITH INBD L/E LEFT.  REMOVED PREVIOUS REPAIR DOUBLER IAW B727 SRM 51-30-2.  FABRICATED REPAIR DOUBLER FROM .040, 2024T3, 35.25 BY 14 IAW US AIR EA 7357.  TREATED, PRIMED AND INSTALLED IAW B727 SRM 51-10-2 AND US AIR EA 7357.
